Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 52, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 1, 2008, 2:45 PM EDT for 4 counties in West Virginia. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2008, 2:45 PM EDT (18:45 UTC)
- Expired
- Jun 1, 2008, 3:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Pocahontas County, WV, Randolph County, WV, Upshur County, WV, Webster County, WV
The radar
The Charleston,WV radar (KRLX), 174 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 3:23 PM EDT | TSTM WND DMG | 30 Ssw Elkins, WV | LARGE BRANCHES DOWN IN PICKENS |
| Jun 1, 3:37 PM EDT | HAIL 0.5 | Mill Creek, WV | EVENT OCCURRED BETWEEN 322 PM 06/01/2008 AND 337 PM 06/01/2008 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 011845
SVRRLX
WVC075-083-097-101-011945-
/O.NEW.KRLX.SV.W.0052.080601T1845Z-080601T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
245 PM EDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN POCAHONTAS COUNTY IN WEST VIRGINIA...
SOUTHERN RANDOLPH COUNTY IN WEST VIRGINIA...
SOUTHERN UPSHUR COUNTY IN WEST VIRGINIA...
NORTHEASTERN WEBSTER COUNTY IN WEST VIRGINIA...
* UNTIL 345 PM EDT
* AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES NORTHWEST OF MILL CREEK...OR ABOUT 22 MILES SOUTHEAST OF
WESTON...AND MOVING SOUTHEAST AT 36 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MILL CREEK BY 300 PM EDT...
7 MILES SOUTHWEST OF DAILEY BY 305 PM EDT...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3867 7959 3864 7962 3861 7961 3850 7968
3843 7967 3841 7970 3834 7973 3834 7978
3850 8043 3891 8012 3875 7954
TIME...MOT...LOC 1845Z 297DEG 32KT 3879 8015
$$
252 follow-up statements
000
WWUS51 KRLX 011912
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
313 PM EDT SUN JUN 1 2008
WVC075-083-097-101-011945-
/O.CON.KRLX.SV.W.0052.000000T0000Z-080601T1945Z/
POCAHONTAS WV-WEBSTER WV-UPSHUR WV-RANDOLPH WV-
313 PM EDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR RANDOLPH...SOUTHERN UPSHUR...NORTHEASTERN WEBSTER AND
NORTHEASTERN POCAHONTAS COUNTIES...
AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MILL CREEK...OR ABOUT 34 MILES SOUTHEAST OF WESTON...
MOVING SOUTHEAST AT 37 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CHEAT BRIDGE BY 325 PM EDT...
7 MILES NORTHEAST OF DURBIN BY 330 PM EDT...
6 MILES NORTHEAST OF BARTOW BY 335 PM EDT...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3867 7959 3864 7962 3861 7961 3850 7968
3843 7967 3841 7970 3834 7973 3834 7978
3850 8043 3891 8012 3875 7954
TIME...MOT...LOC 1913Z 303DEG 32KT 3872 7993
$$
26000
WWUS51 KRLX 011937
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
337 PM EDT SUN JUN 1 2008
WVC075-083-097-101-011947-
/O.EXP.KRLX.SV.W.0052.000000T0000Z-080601T1945Z/
POCAHONTAS WV-WEBSTER WV-UPSHUR WV-RANDOLPH WV-
337 PM EDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH...SOUTHERN UPSHUR...
NORTHEASTERN WEBSTER AND NORTHEASTERN POCAHONTAS COUNTIES EXPIRES AT
345 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3867 7959 3864 7962 3861 7961 3850 7968
3843 7967 3841 7970 3834 7973 3834 7978
3850 8043 3891 8012 3875 7954
TIME...MOT...LOC 1937Z 303DEG 32KT 3860 7970
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:55 PM EDT, 50 minutes earlier.
Area forecast discussion, Jun 1, 1:55 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 155 PM EDT SUN JUN 1 2008 .SYNOPSIS... UPPER AIR DISTURBANCES AND LINGERING MOISTURE MAY TRIGGER BRIEF SHOWERS OR THUNDERSTORMS TODAY. HIGH PRESSURE AND DRY WEATHER FOR MONDAY. WARM FRONT AND MUGGY AIR MOVES IN ON TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... WITH WEST TO NORTHWEST FLOW ALOFT...STILL WATCHING SEVERAL WEAKER SHORTWAVES MOVING QUICKLY THROUGH THE FLOW. THESE WAVES WILL HELP TO ENHANCE THE DEVELOPING DAY TIME HEATING CU FIELDS...BUT STILL SHOULD ALLOW FOR A GOOD DEAL OF SUN TO PEAK THROUGH. ACROSS THE COAL FIELDS STILL SEEING SOME CIRRUS FROM THE CONVECTION TO THE SOUTH...BUT THIS SHOULD SLIDE THROUGH THE REGION BY EARLY AFTERNOON LEAVE THEM WITH JUST THE ENHANCE CU FIELD AS WELL. HAVE KEPT THE ISOLATED CHANCE OF AN AFTERNOON TSTORM TODAY AND THIS EVENING WITH THESE SHORTWAVES. BUT WITH THE LACK OF DEEP MOISTURE...NOT ANTICIPATING WIDESPREAD COVERAGE OR VERY HEAVY PRECIPITATION WITH ANY OF THESE SHOWERS THAT DO DEVELOP. THE FORECAST HIGH TEMPERATURES LOOK REASONABLE SO WILL LEAVE THEM AS IS FOR NOW. OVERNIGHT TONIGHT THE NEW MODEL RUNS REALLY DRY UP THE MOISTURE ACROSS THE REGION AS HIGH PRESSURE SETTLES OVER THE REGION. THIS SHOULD ALLOW FOR MAINLY CLEAR SKY AND THESE CONDITIONS SHOULD CARRYOVER INTO MONDAY. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... MAIN CHANGES TO THESE PERIODS WERE TO INCREASE POPS TUESDAY AFTERNOON INTO WEDNESDAY AS CWA RESIDES NEAR FRONT AND LOW PRESSURE WAVE. OVERALL TRIED TO KEEP POPS HIGHER FURTHER S THAN AT FIRST GLANCE AT 00Z MODELS. THINKING PCPN WILL FAVOR SOUTHERN SIDE OF WARM FRONT WITH BACK BUILDING DOWN THE OHIO RIVER VALLEY. DEW POINTS COULD REACH 70 DEGREES IN LOWLANDS WITH PRECIPITABLE WATER AROUND 2 INCHES. INTRODUCED A HAZARD FOR THE POSSIBILITY OF REPETITIVE SHOWERS AND A FLOOD THREAT FOR TUESDAY AFTERNOON THROUGH WEDNESDAY...EXCEPT IN SW VA AND EXTREME SRN WV. WETTEST AREAS ARE IN SE OHIO AND NRN WV. BUT WE ARE NOW IN METEOROLOGICAL SUMMER...SO WOULD NEED OVER 2 INCHES OF RAIN TO START A REAL CONCERN. LOOKING BACK AT MONDAY...SOME CU MAY TRY TO BUILD IN AFTERNOON OVER SE OHIO AND NE KY...BUT LEFT POPS AOB 14 PCT FOR NOW. TIMING THE INITIAL PCPN WITH WARM FRONT TOUGH. 00Z NAM FASTER...BUT WILL NOT JUMP ON THAT. WILL TRY TO HOLD POPS DOWN THRU MONDAY NIGHT...BEFORE RAMPING UP SW TO NE TUESDAY. OF COURSE...MAXIMUM TEMPERATURES ON TUESDAY AND WEDNESDAY WILL BE DEPENDENT ON TIMING AND DURATION OF THE SHOWERS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... ONCE AGAIN...HPC PREFERS THE ECMWF FOR DETAILS IN THIS PERIOD. THE MAIN FEATURE TUESDAY AND WEDNESDAY WILL BE A FLATTENING OF THE UPPER RIDGE OVER OUR AREA...ALLOWING AN EAST TO WEST QUASISTATIONARY FRONTAL SYSTEM TO DEVELOP ALONG THE SOUTHERN EDGE OF THE WESTERLIES. THIS SETS UP BY TUESDAY MORNING...AND PERSISTS INTO WEDNESDAY BEFORE THE LAST OF A SERIES OF SHORT WAVES TRAVERSES ALONG THIS BOUNDARY. THE GFS IS AN OUTLIER IN SETTING UP THIS BOUNDARY FURTHEST NORTH...SO PREFER THE BOUNDARY ACROSS OUR NORTHERN PORTION OF OUR AREA PER ECMWF. DEEP MOISTURE INFLOW WITH THE GULF WIDE OPEN...THERE IS A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS...ESPECIALLY ACROSS THE NORTHERN HALF OF OUR AREA. EXPECT ABOVE NORMAL TEMPS SOUTH OF THE BOUNDARY OVER CENTRAL AND SOUTHERN SECTIONS...CLOSER TO NORMAL ACROSS THE NORTH WITH MORE CLOUDS AND PRECIP. PRECIP WINDS DOWN LATER WEDNESDAY WITH THE DEPARTING SHORT WAVE...ALONG WITH A SLOW DISSIPATION OF THE FRONT AS STRONG HIGH PRESSURE ALOFT BUILDS OVER THE AREA. AGAIN...PREFER THE STRONGER AND MORE AMPLIFIED ECMWF WITH THIS SUMMER LIKE FEATURE SETTING UP FOR THE REMAINDER OF THE WORKWEEK. BERMUDA HIGH KEEPS LOW LEVEL MOISTURE PUMPING INTO THE AREA WITH WELL ABOVE NORMAL TEMPS FOR THE END OF THE WORKWEEK...BUT DEVELOPING CAP ALOFT WILL LIMIT DIURNAL CONVECTION TO WIDELY SCATTERED AT BEST. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... 18Z SUNDAY THRU 18Z MONDAY... COMBINATION OF WEAK COLD FRONT AND SHORTWAVE ENERGY SLIDING ACROSS THE AREA IS GENERATING SCATTERED CONVECTION...SOME OF WHICH IS PRODUCING HAIL. THESE SHOWERS ARE PUSHING SE ACROSS NRN WV AND AS THE FRONT CONTINUES SOUTHWARD THE CONVECTION SHOULD CONTINUE. EXPECT BRIEF PERIODS OF MVFR TO POSSIBLY IFR CONDITIONS AS THE FRONT PASSES. TOWARD EVENING...EXPECT THAT THE FRONT WILL BE TRYING TO EXIT THE REGION AND THE CONVECTION SHOULD BEGIN TO WIND DOWN ACROSS SERN WV...POSSIBLY STILL AFFECTING BKW AROUND 00Z. ONCE THE FRONT CLEARS...DRY AIR FROM THE NORTH WITH HIGH PRESSURE WILL BE SLIDING INTO THE AREA...CLEARING THE SKY AND RETURNING VFR CONDITIONS. WITH HIGH PRESSURE OVER HEAD TONIGHT...THE ATMOSPHERE DECOUPLES AND RIVER FOG SHOULD DEVELOP SO HAVE ADDED SOME MVFR TO IFR CONDITIONS TO THE FORECAST. FOG LIFTS BY 13Z AND VFR CONDITIONS RETURN WITH HIGH PRESSURE IN POSITION. AVIATION OUTLOOK /AFTER 12Z MONDAY/...NO SIGNIFICANT WEATHER EXPECTED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/CL NEAR TERM...ESS SHORT TERM...KTB LONG TERM...JMV AVIATION...ESS
Hazardous weather outlook, Jun 1, 3:00 AM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 300 AM EDT SUN JUN 1 2008 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032- 037>040-046-047-020700- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 300 AM EDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAVY RAIN FROM SHOWERS AND THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON THROUGH WEDNESDAY. RAINS OF OVER 2 INCHES WOULD BE NEEDED TO CAUSE FLASH FLOOD CONCERNS ON SMALL STREAMS. YET...REPETITIVE SHOWERS COULD FALL OVER THE SAME STREAM BASINS...SO THE FLOOD HAZARD EXISTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ024>026-033>036-020700- DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- FAYETTE- 300 AM EDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KTB
In the hours before
Local storm report, Jun 1, 2:09 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
209 PM EDT SUN JUN 1 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL SHINNSTON 39.39N 80.27W
06/01/2008 U0.88 INCH HARRISON WV PUBLIC
EVENT OCCURRED BETWEEN
149 PM 06/01/2008 AND 204 PM 06/01/2008
&&
NNNNLocal storm report, Jun 1, 2:10 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
210 PM EDT SUN JUN 1 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL GRAFTON 39.36N 79.99W
06/01/2008 U0.50 INCH TAYLOR WV PUBLIC
EVENT OCCURRED BETWEEN
150 PM 06/01/2008 AND 205 PM 06/01/2008
&&
NNNNLocal storm report, Jun 1, 2:11 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
211 PM EDT SUN JUN 1 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL SHINNSTON 39.39N 80.27W
06/01/2008 U0.75 INCH HARRISON WV PUBLIC
EVENT OCCURRED BETWEEN
152 PM 06/01/2008 AND 207 PM 06/01/2008
&&
NNNNLocal storm report, Jun 1, 2:14 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
214 PM EDT SUN JUN 1 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL GRAFTON 39.36N 79.99W
06/01/2008 U0.88 INCH TAYLOR WV PUBLIC
EVENT OCCURRED BETWEEN
156 PM 06/01/2008 AND 211 PM 06/01/2008
&&
NNNNLocal storm report, Jun 1, 2:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
229 PM EDT SUN JUN 1 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0208 PM HAIL PHILIPPI 39.18N 80.09W
06/01/2008 U0.50 INCH BARBOUR WV PUBLIC
EVENT OCCURRED BETWEEN
153 PM 06/01/2008 AND 208 PM 06/01/2008
&&
NNNNLocal storm report, Jun 1, 2:39 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
239 PM EDT SUN JUN 1 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL ROCK CAVE 38.77N 80.30W
06/01/2008 U0.88 INCH UPSHUR WV PUBLIC
EVENT OCCURRED BETWEEN
215 PM 06/01/2008 AND 239 PM 06/01/2008
&&
NNNNThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:03 PM EDT | Severe Thunderstorm Warning | RLX | Ritchie, Wirt, Wood | 27 min |
| Jun 1, 1:09 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wood | 51 min |
| Jun 1, 1:29 PM EDT | Severe Thunderstorm Warning | RLX | Barbour | 31 min |
| Jun 1, 1:31 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Taylor | 59 min |
| Jun 1, 1:39 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer, Lewis, Ritchie, Wirt | 51 min |
| Jun 1, 1:52 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Roane, Wirt | 53 min |
| Jun 1, 2:23 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer, Lewis, Upshur, Webster | 67 min |
| Jun 1, 3:20 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Putnam | 40 min |
| Jun 1, 3:49 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha | 41 min |
| Jun 1, 4:56 PM EDT | Severe Thunderstorm Warning | RLX | Fayette | 34 min |
| Jun 1, 6:21 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 28 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.